Degree four cohomological invariants for quadratic forms
by Bill Jacob and Markus Rost (20 pages)
Invent. Math. 96 (1989), no. 3, 551-570.
MR 996554,
Zbl 685.10015.
The main result is the existence of the invariant e4:
I4F → H4F.
The existence of e4 has been proved independently and at
about the same time by Marek Szyjewski, see references 1, 2.
Szyjewski calls e4 the fifth invariant, probably to
emphasize e0 (which he considered over schemes, see
reference 3).
References:
- Szyjewski, Marek (Shyevski, M.). The fifth invariant of quadratic
forms. Dokl. Akad. Nauk SSSR 308 (1989), no. 3, 542-545;
translation in Soviet Math. Dokl. 40 (1990), no. 2,
355-358. MR 1021111,
Zbl 0699.10032.
- Szyjewski, Marek (Shyevski, M.). The fifth invariant of
quadratic forms. Algebra i Analiz 2 (1990), no. 1, 213-234;
translation in Leningrad Math. J. 2 (1991), no. 1,
179-198. MR 1049911,
Zbl 0697.10021.
- Szyjewski, Marek. An invariant of quadratic forms over schemes.
Doc. Math. 1 (1996), No. 19, 449-478. MR 1425300,
Zbl 0876.11019.
Go to: Publications and Preprints
· Markus Rost's Web Page